JOURNAL BROWSE
Search
Advanced SearchSearch Tips
MULTIDIMENSIONAL INTEGRATION VIA TRAPEZOIDAL AND THREE POINT GENERATORS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
MULTIDIMENSIONAL INTEGRATION VIA TRAPEZOIDAL AND THREE POINT GENERATORS
Cerone, P.;
  PDF(new window)
 Abstract
Multidimensional integrals are expressed in terms of lower dimensional integrals and function evaluations. An iterative process is used where a trapezoidal and three point identities are used as generators for higher dimensional identities. Bounds are obtained utilising the resulting identities. It is demonstrated that earlier Ostrowski type results are obtained as particular instances of the current work.
 Keywords
multidimensional integrals;dimensional reduction;recursive method;generalised trapezoidal and three point generators.;
 Language
English
 Cited by
 References
1.
Proc. Amer. Math. Soc., 1995. vol.123. 12, pp.3775-3781 crossref(new window)

2.
Period. Math. Hungar., 1988. vol.19. 2, pp.155-167 crossref(new window)

3.
RGMIA Research Report Collection, 2000. vol.3. 4, pp.Article 5

4.
Soochow J. Math., 2001. vol.27. 1, pp.1-10

5.
RGMIA Research Report Collection, 2001. vol.4. 3, pp.Article 5

6.
RGMIA Res. Rep. Coll., 2001. vol.4. 2, pp.Article 14

7.
J. Compt. Anal. Appl., 2003.

8.
RGMIA Res. Rep. Coll., 1999. vol.2. 4, pp.Article 8

9.
Handbook of Analytic-Computational Methods in Applied Mathematics, 2000. pp.135-200

10.
Turkish J. Math., 2000. vol.24. 2, pp.147-163

11.
Demonstratio Math., 1999. vol.32. 4, pp.133-138

12.
Demonstratio Math., 2000. vol.33. 4, pp.719-736

13.
Anal. Num. Theor. Approx. (Romania), 0000.

14.
Tamsui Oxf. J. Math. Sci., 2000. vol.16. 1, pp.1-16

15.
Ostrowski type inequalities and applications in numerical integration, 2002.

16.
Czechoslovak Math. J., 1992. vol.42. 117, pp.289-310

17.
ANZIAM, 2000. vol.42. E, pp.C671-C689

18.
RGMIA Res. Rep. Coll., 2000. vol.3. 2, pp.Article 10

19.
Univ. Beograd. Publ. Elek. Fak., Ser. Mat. Fiz., 1975. 498-541, pp.119-124

20.
Classical and New Inequalities in Analysis, 1993.

21.
Comment. Math. Helv., 1938. vol.10. pp.226-227 crossref(new window)

22.
Tamkang J. Math., 2001. vol.32. 1, pp.45-49

23.
J. Math. Anal. Appl., 2000. vol.249. pp.583-591 crossref(new window)